# SDR SIMA200322301

- Difficulty date: August 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT AT SERVICE DOOR TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR FOR THE EXIT LIGHT TO BE DIRTY.  THE CONNECTOR WAS CLEANED AND RESECURED.  OPS CHECK OF EMERGENCY LIGHTS WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
